Admissibility of the usual confidence interval in linear regression

Kabaila, Paul, Giri, Khageswor, Leeb, Hannes . Electronic Journal of Statistics 2010. 4 :300-312

Locate this article in:

Bibtex

@article{CIS-263108,
  Author = {Kabaila, Paul and Giri, Khageswor and Leeb, Hannes},
  Title = {Admissibility of the usual confidence interval in linear regression},
  Journal = {Electronic Journal of Statistics},
  Volume = {4},
  Year = {2010},
  Pages = {300--312},
  Keywords = {Asymptotic normality, Confidence intervals, Strong consistency, Convergence rate, Decision theory, compromise decision theory}
}

Similar articles